# SDR UALA2013031401515

- Difficulty date: March 13, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 93,272 hours, 11,207 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Torn
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LAVATORY 100 BATTERY PACK TORN FROM MOUNT.  REPLACED BATTERY PACK , OP CHECKED GOOD.
